# SDR SWAA2022072720760

- Difficulty date: June 20, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541013
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FWD INTERCOSTAL AT LBL 11 BS 312+9. / [01] REMOVED ON PASSENGER CABIN FWD INTERCOSTAL AT LBL 11 BS 312+9 W.L 208.1 P/N 141A5410-13 ;AREA OT=0.080;RT=0.040 L=2.00'W=1.800'' ;X=0.040 WITH DEPTH GAGE ID:ATS2473 S/N:UNKNOWN DATE:07/2021 DUE07/2022. FOUND TO BE OUT LIMITS I.A.W SRM 53-10-51-1A-1 FOR ALLOWABLE DAMAGE AND SRM 53-10-51-0I-2 FOR IDENTIFICATION AND IT WILL REPAIRABLE BY REPLACEMENT I.A.W 51-10-02-0G PAR 9C .;[02] VERIFIED CORRECTIVE ACTION #1;[03] RECIVED NEW INTERCOSTAL ITEM 7531002 LOCATED AND DRILLED NEW INTERCOSTAL AT LBL 11 BS 312 TO 328 WL 208; IAW 737-700 SRM 51-40-05-0G-0 DWG 141A5400.- OK TO INSTALL.-;[04] VERIFIED CORRECTIVE ACTION 1-3. OK TO INSTALL;[05] INSTALLED NEW INTERCOSTAL AT LBL 11 BS 312 TO 328 WL 208 . IAW 737-700 SRM 51-40-02-0G-0; DWG 141A5400 . ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF;[06] INTALED ON CORRECTIVE ACTIONS 5;[07] VERIFIED INSTALLATION OF INTERCOSTAL;[08] VERIFIED CORRECTIVE ACTION 5-6 AND MEASUREMENT TABLE
